# SDR UPS204553

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65172913
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND NR 3 SLAT, RIB JUST I/B OF TAI T-DUCT, CRACKED AT FWD CORNER.  REMOVED AND REPLACED NR 3 SLAT RIB JUST I/B OF TAI T-DUCT IAW SRM 51-10-1, 51-30-2.
